MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.46.0044

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2007

Thyrotoxic periodic paralysis induced by pulse methylprednisolone.

Wongraoprasert Somporn, Buranasupkajorn Patinut, Sridama Vitaya, Snabboon Thiti

Клинический случайСтатьяПеревод в очереди

Аннотация

We present a young Thai man who developed acute flaccid paralysis after receiving pulse methylprednisolone for chronic inflammatory demyelinating polyneuropathy. Hypokalemia from intracellular shift was confirmed by calculation of transtubular potassium gradient (TTKG). His muscle strength and serum potassium fully recovered with a small amount of potassium replacement. Graves' disease was subsequently diagnosed and treated with radioactive iodine. We suggest that acute paralysis after the use of steroids should raise a suspicion of thyrotoxic periodic paralysis (TPP). The potential mechanisms of steroid-induced TPP are discussed.

Для цитирования: Wongraoprasert Somporn, Buranasupkajorn Patinut, Sridama Vitaya, Snabboon Thiti. Thyrotoxic periodic paralysis induced by pulse methylprednisolone.. Internal medicine (Tokyo, Japan). 2007. DOI: 10.2169/internalmedicine.46.0044.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.